# SDR UIEA2011021100062

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A REPAIR PERFORMED ON THE DATUM ACFT AT SIAE DURING A D-CHECK. SIAE REPORTED A CRACK IN THE BS 400 BULKHEAD LOWER WEB ASSY PRESSURE PAN. THE CRACKED WEB WAS TRIMMED AND REPAIRED BY INSTALLING A STACK-UP OF 2 DOUBLERS AND 2 FILLERS.
